MathSciNet Relay Station
MathSciNet bibliographic data
MR952224 20G15 (14L30 17B45 22E46)
Richardson, R. W. Conjugacy classes of $n$-tuples in Lie algebras and algebraic groups. Duke Math. J. 57 (1988), no. 1, 1–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement